Volume 28, Number 8, 2014


1. A New Theorem on the Absolute Riesz Summability Factors, 1537–1541

Hüseyin Bor

PDFDOI 10.2298/FIL1408537B

2. Convolution of Distributions in Sequential Approach, 1543–1557

Svetlana Mincheva-Kaminska

PDFDOI 10.2298/FIL1408543M

3. Spectral Properties and Tensor Products of Quasi-*-A(n) Operators, 1559–1565

Junli Shen, Alatancang Chen

PDFDOI 10.2298/FIL1408559S

4. I-Lacunary Statistical Convergence of Sequences of Sets, 1567–1574

Uğur Ulusu, Erdinç Dündar

PDFDOI 10.2298/FIL1408567U

5. Iteration by Ces�ro Means for Quasi-contractive Mappings, 1575–1584

A. Razani, Z. Goodarzi

PDFDOI 10.2298/FIL1408575G

6. The Generalized of Selber's Inequalities in C*-Module, 1585–1592

Samir Kabbaj, Abdellatif Chahbi, Ahmed Charifi, Nourdine Bounader

PDFDOI 10.2298/FIL1408585K

7. Some Cesaro-Type Summability Spaces of Order α and Lacunary Statistical Convergence of Order α, 1593–1602

Mikail Et, Hacer Şengül

PDFDOI 10.2298/FIL1408593E

8. Inclusion and Argument Properties for the Srivastava-Khairnar-More Operator, 1603–1618

Huo Tang, Guantie Deng, Janusz Sokól, Shuhai Li

PDFDOI 10.2298/FIL1408603T

9. A Global Solution Method for Semivectorial Bilevel Programming Problem, 1619–1627

Yue Zheng, Jiawei Chen, Xiaogang Cao

PDFDOI 10.2298/FIL1408619Z

10. Stability of a Mixed Type Additive and Quartic Functional Equation, 1629–1640

Abasalt Bodaghi

PDFDOI 10.2298/FIL1408629B

11. Properties (S) and (gS) for Bounded Linear Operators, 1641-1652

M. H. M. Rashid

PDFDOI 10.2298/FIL1408641R

12. Bounds on Condition Number of Singular Matrix, 1653–1660

Zhiping Xiong

PDFDOI 10.2298/FIL1408653X

13. Nondifferentiable Higher Order Symmetric Duality under Invexity/Generalized Invexity, 1661–1674

T. R. Gulati, Khushboo Verma

PDFDOI 10.2298/FIL1408661G

14. On Local Property of Absolute Summability of Factored Fourier Series, 1675–1686

Hüseyin Bor, Dansheng Yu, Ping Zhou

PDFDOI 10.2298/FIL1408675B

15. Predictor Homotopy Analysis Method (Pham) for Nano Boundary Layer Flows with Nonlinear Navier Boundary Condition: Existence of Four Solutions, 1687–1697

Elyas Shivanian, Hamed H. Alsulami, Mohammed S. Alhuthali, Saeid Abbasbandy

PDFDOI 10.2298/FIL1408687S

16. OnWeak and Strong Convergence of an Explicit Iteration Process for a Total Asymptotically Quasi-I-Nonexpansive Mapping in Banach Space, 1699–1710


PDFDOI 10.2298/FIL1408699K

17. On the Atom-Bond Connectivity Index of Cacti, 1711–1717

Hawei Dong, Xiaoxia Wu

PDFDOI 10.2298/FIL1408711D

18. Boundary Value Problems of Nonlinear Fractional q-Di erence (Integral) Equations with Two Fractional Orders and Four-point Nonlocal Integral Boundary Conditions, 1719–1736

Bashir Ahmad, Juan J. Nieto, Ahmed Alsaedi, Hana Al-Hutami

PDFDOI 10.2298/FIL1408719A

19. Uniform Cantor Sets as Hyperbolic Boundaries, 1737–1745

Yingqing Xiao, Junping Gu

PDFDOI 10.2298/FIL1408737X